Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 29, Number 5

Möbius structures and timed causal spaces on the circle
S. Buyalo.
St. Petersburg Math. J. 29 (2018), 715-747
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3724637
Problem of ideals in the algebra $H^{\infty }$ for some spaces of sequences
I. K. Zlotnikov.
St. Petersburg Math. J. 29 (2018), 749-759
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3724638
On the chromatic number of an infinitesimal plane layer
A. Ya. Kanel-Belov, V. A. Voronov and D. D. Cherkashin.
St. Petersburg Math. J. 29 (2018), 761-775
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3724639
On Nevanlinna domains with fractal boundaries
M. Ya. Mazalov.
St. Petersburg Math. J. 29 (2018), 777-791
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3724640
Mathematical problems of the theory of phase transitions in continuum mechanics
V. G. Osmolovskiĭ.
St. Petersburg Math. J. 29 (2018), 793-839
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3724641
On operator-type homogenization estimates for elliptic equations with lower order terms
S. E. Pastukhova and R. N. Tikhomirov.
St. Petersburg Math. J. 29 (2018), 841-861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3724642